Journals / Hacettepe Journal of Mathematics and Statistics / 2006 / Cilt: 35 - Sayı: 2

On the Construction of Orthogonal Balanced Incomplete Block Designs

Pages
235–240
Publication Date
2022-10-18
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

BAYRAK, H., BULUT, H. (2022). On the Construction of Orthogonal Balanced Incomplete Block Designs. Hacettepe Journal of Mathematics and Statistics, Cilt: 35 - Sayı: 2, 235–240. https://ajindex.com/articles/530778

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (10)

  1. Bulut, H. Ortogonal Dengeli Tamamlanmamı¸s Blok D¨uzenleri, Y¨uksek Lisans Tezi, (Gazi ¨ Universitesi Fen Bilimleri Enstit¨us¨u, Ankara, 2005), 79-82.
  2. Greig, M. and Rees, D. H. Existence of balanced incomplete block designs for many sets of treatments, Discrete Mathematics 261, 299–324, 2003.
  3. Mathon, R. and Rosa, A. 2 − (v, k, λ) designs of small order, in: C. J. Colbourn, J. H. Dinitz (Eds.), The CRC Handbook of Combinatorial Designs (CRC Press,
  4. Boca Raton, FL, 1996), 3–41.
  5. Morgan, J. P., Preece, D. A. and Rees, D. H. Nested balanced incomplete block designs, Dis- crete Mathematics 231, 351–389, 2001.
  6. Morgan, J. P. and Uddin, N. Optimal blocked main effects plans with nested rows and columns and related designs, Ann. Statist 24, 1185–1208, 1996.
  7. Preece, D. A. Some balanced incomplete block designs for two sets of treatments, Biometrika 53(54), 497–506, 1966.
  8. Preece, D. A. Multi-factor balanced block designs with complete adjusted orthogonality for all pairs of treatment factors, Austral. J. Statist. 38, 223–230, 1996.
  9. Rees, D. H. Some new generalised Kirkman systems, Utilitas Mathematica 56, 177–199, 1999.
  10. Wallis, W. D. Combinatorial Designs (Marcel Dekker, New York, 1988).